Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

On the stable moment graph of an affine Kac-Moody algebra


Author: Martina Lanini
Journal: Trans. Amer. Math. Soc. 367 (2015), 4111-4156
MSC (2010): Primary 05E10, 17B67, 20C08
DOI: https://doi.org/10.1090/S0002-9947-2015-06169-8
Published electronically: February 3, 2015
MathSciNet review: 3324922
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 1980 Lusztig proved a stabilisation property of the affine
Kazhdan-Lusztig polynomials. In this paper we give a categorical version of such a result using the theory of sheaves on moment graphs. This leads us to associate with any Kac-Moody algebra its stable moment graph.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 05E10, 17B67, 20C08

Retrieve articles in all journals with MSC (2010): 05E10, 17B67, 20C08


Additional Information

Martina Lanini
Affiliation: Department of Mathematics and Statistics, University of Melbourne, Parkville, Victoria 3010, Australia
Email: martina.lanini@unimelb.edu.au

DOI: https://doi.org/10.1090/S0002-9947-2015-06169-8
Received by editor(s): January 28, 2013
Received by editor(s) in revised form: April 30, 2013
Published electronically: February 3, 2015
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.